# SDR C2XA09SH349

- Difficulty date: October 16, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N14117
- Make and model: Emb EMB-145XR
- Aircraft serial: 145674
- Aircraft time: 19,184 hours, 10,245 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Support
- Part number: 14530637003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CK.  LT UPPER SEAT TRACK SUPPORT HAS CORROSION AT FR 46.  REPAIRED LT UPPER SEAT TRACK SUPPORT IAW EC 5370-01493.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
